Jump to content

amber73

Just Registered
  • Posts

    2
  • Joined

  • Last visited

amber73's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. I've been off valdoxan for 3 weeks and although i'm not experiencing headaches/migraines or lethargy anymore (due to the drug) I feel EXTREMELY irritable and angry. I can go from calm to rage in about 3 seconds. I've not experienced this anger/irritability before and i'm left wondering if it's due to discontinuing valdoxan? I've read that the drug can be ceased without tapering and not cause discontinuation syndrome but i'm very curious to hear if anyone else has experienced something similar after stopping it (and for how long). I actually tapered my dose down from 50mg->25mg->12.5mg over a few weeks (probably because i'm so used to the weaning process after all these years).
  2. I was on Valdoxan for a year. Initially, I had nightmares and kept waking up every 1-2 hrs overnight however this eventually settled and I just had vivid dreams (this seemed to coincide with increasing my dosage from 25mg to 50mg). Within the first week I felt happier and less anxious and I thought I had FINALLY found THE miracle drug. However, over the next few months I started to experience migraines regularly and didn't have 1 day where I was headache free. My liver enzymes went up and I felt very fatigued - I slept half the day away. I reduced from 50mg to 25mg but the migraines persisted so I have now discontinued the drug. This is the first drug (of many!) where I actually felt some positive changes to my mood and anxiety but due to the side effects I had to stop. The last few weeks since coming off have been awful :( My mood is low and i'm extremely irritable.
×
×
  • Create New...